# SDR AALA202208243688

- Difficulty date: August 8, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A300*
- Aircraft serial: 2198
- Aircraft time: 56,994 hours, 28,473 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT OILY SMELL FILLED CABIN AND COCKPIT. TURNED OFF RIGHT PACK, ODOR DISSIPATED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **ORIGINAL REPORT WAS AALA202208118302** MAINTENANCE FOUND THE APU OIL COOLER LEAKING OIL AND REPLACED IT PER AMM 49-91-44. ALSO FOUND THE APU OIL COOLING FAN TRANSFER TUBE LEAKING OIL AND REPLACED IT PER AMM 49-91-44. (AALA202208243688). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
